Uniqueness and weighted sharing of meromorphic functions

Tom 100 / 2011

Pulak Sahoo Annales Polonici Mathematici 100 (2011), 127-145 MSC: Primary 30D35. DOI: 10.4064/ap100-2-3

Streszczenie

We study the uniqueness of meromorphic functions using nonlinear differential polynomials and the weighted value sharing method. Though the main concern of the paper is to improve a recent result of L. Liu [Comput. Math. Appl. 56 (2008), 3236–3245], as a consequence of the main result we also improve and generalize some former results of T. Zhang and W. Lu [Comput. Math. Appl. 55 (2008), 2981–2992], A. Banerjee [Int. J. Pure Appl. Math. 48 (2008), 41–56] and a recent result of the present author [Mat. Vesnik 62 (2010), 169–182].

Autorzy

  • Pulak SahooDepartment of Mathematics
    Silda Chandra Sekhar College
    Silda, Paschim Medinipur, West Bengal 721515, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek